MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LI-ION BATTERY

ZOLL CIRCULATION AUTOPULSE® LI-ION BATTERY
Model Number 8700-0752
Medical Device Problem Codes Failure to Power Up (1476); Battery Problem (2885)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The autopulse battery was returned to zoll on 05/22/2017 for investigation.However, investigation is still in progress.A supplemental report will be filed when investigation has been completed.
 
Event or Problem Description
It was reported that a fully charged autopulse lithium ion battery (b)(4) did not power on the autopulse platform during a shift check.The platform did power on when other autopulse batteries were used.There was no patient involvement.
 
Additional Manufacturer Narrative
The reported event was not confirmed during evaluation of the returned autopulse lithium ion battery (serial number: (b)(4)).No physical damages were observed during visual inspection and the battery was received fully charged.Review of the battery's archive data found no recorded errors on the reported date of event ((b)(6) 2017) or in the entire archive data.Additionally, the archive revealed the battery was last fully charged successfully on (b)(6) 2017 and was last inserted into an autopulse platform the same day without errors.Historical complaints were reviewed for information related to the reported complaint and there was no similar history of complaint reported for autopulse battery with serial number (b)(4).

Brand Name
AUTOPULSE® LI-ION BATTERY
Common Device Name
LI-ION BATTERY
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key6615483
Report Number3010617000-2017-00357
Device Sequence Number16305934
Product Code DRM
UDI-Device Identifier00849111065054
UDI-Public00849111065054
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8700-0752
Device Catalogue Number8700-0752-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/10/2017
Supplement Date Received by Manufacturer06/22/2017
Initial Report FDA Received Date06/06/2017
Supplement Report FDA Received Date07/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1